# SDR IPXA2020110762121

- Difficulty date: October 26, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0120U3
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING INBOARD FLAP OUTBOARD HINGE FAIRING PANEL LANDING HAS END BROKEN OFF.  REPLACED BROKEN T- BRACKET ON LT WING INBOARD FLAP OUTBOARD HINGE FAIRING, IAW SRM 51-33-01.  (MINOR)
